# SDR DXTA200601779

- Difficulty date: December 4, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 410 hours, 381 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2847G0536180
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 410 hours, 381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE TAXING TO THE RAMP, EXPERIENCED  A LOSS OF HYDRAULIC FLUID WHICH REQUIRED HAVING TO USE EMERGENCY BRAKING TO STOP THE AIRCRAFT. DISCOVERED A LARGE AMOUNT OF HYDRAULIC FLUID ON GROUND UNDER NR 1 ENGINE. FOUND NR 1 ENG PRESSURE HYD LINE LEAKING.  REMOVED AND REPLACED HYD PUMP PRESSURE LINE WITH NEW P/N AE2847G0536-180.  SERVICED HYD RESERVOIR.  PREFORMED POWER BRAKE BLEEDING PROCEDURE AND PURGED HYD. FLUID FROM EMERGENCY AIR LINES.  SERVICED N2 STORAGE BOTTLE AND SAFETIED EMERGENCY BRAKE HANDLE WITH BRAKE AWAY WIRE.  SERVICED HYD RESERVOIR.  ALL ACCOMPLISHED IAW MM CHAPTER 32-40-00.  INSTALLED PYLON PANEL AND ALL BAGGAGE COMPARTMENT PANELS.
